MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 110MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 110MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.210S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id also reported as (b)(4).Additional procode: ktt.Manufacturing location: (b)(4).Release date: august 07, 2019, expiration date: june 30, 2029.Part: 04.038.210s, tfna fennestrated screw 110mm -sterile.Lot: 13l1169 (sterile).Note: blade was manufactured by elmira; lot number 11l5688.Production order traveler met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Sterilization control number (scn) supplied by sterigenics was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The implant(s) was not returned and instead the investigation will be done based on the received image(s).The image(s) was reviewed, and the complaint condition could be confirmed as the image provided shows some rotation of the screw.As the implant(s) was not returned, an as received condition, dimensional inspection, material, or drawing reviews are not applicable.A definitive assignable root cause could not be determined based on the provided information.During the investigation, no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, patient underwent revision surgery due to cut-through of a trochanteric fixation nail advanced (tfna) fenestrated screw.Device was originally implanted on (b)(6) 2020.The tfna fenestrated screw appears to be intact without warping or any implant fragmentation but upon reviewing the x-ray from the implantation, it appears to be over-rotated.Procedure was completed successfully with no delay.Patient status was stable.This report is for a tfna fenestrated screw.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated concomitant devices reported: titanium cannulated tfna-sterile (part 04.037.042s, lot 47p3301, quantity 1), titanium locking screw with t25 stardrive (part 04.005.528s, lot 53p7168, quantity 1).

Brand Name
TFNA FENESTRATED SCREW 110MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10730310
Report Number2939274-2020-04811
Device Sequence Number11182324
Product Code HSB
UDI-Device Identifier10886982098818
UDI-Public(01)10886982098818
Combination Product (Y/N)N
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.210S
Device Catalogue Number04.038.210S
Device Lot Number13L1169
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM/130 DEG TI CANN TFNA 170MM - STERILE; 10MM/130 DEG TI CANN TFNA 170MM - STERILE; 16MM CANNULATED HOLLOW DRILL BIT - STERILE; 2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE; 5.0MM TI LOCKING SCREW; 5.0MM TI LOCKING SCREW; TFNA FENESTRATED SCREW 110MM - STERILE; 10MM/130 DEG TI CANN TFNA 170MM - STERILE; 16MM CANNULATED HOLLOW DRILL BIT - STERILE; 2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE; 5.0MM TI LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;